, Volume 293, Issue 4, pp 415-422

Anisotropic Fluid Distribution in Bimetric Theory of Relativity

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we have presented a procedure to obtain exact analytical solutions of field equations for spherically symmetric self-gravitating distribution of anisotropic matter in bimetric theory of gravitation. The solution agrees with the Einstein's general relativity for a physical system compared to the size of universe such as the solar system.

This revised version was published online in July 2006 with corrections to the Cover Date.